A case report of multiple fractures with arterial vasospasm associated with ergotamine use.
Аннотация
Vasospasm that develops in association with ergotamine use is a rarely seen but well-understood complication. A case is presented here of multiple fractures in which arteriospasm affecting all the arteries of the lower limb on the same side occurred 10 days post-trauma. In this case, the arteriospasm resulting from ergotamine addiction and high doses of ergotamine, which may be confused with post-traumatic angiospasm, was treated with a marcaine infusion by epidural catheter and heparin, iliomedin and nitronal infusion intravenously. This clinical condition should be borne in mind for all trauma cases determined to have arterial vasospasm, and the use of ergotamine must be queried when taking the anamnesis from the patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.